| Catalog Number |
10015861A |
| Medical Device Problem Codes |
Leak/Splash (1354); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported separation of tubing.No patient harm.
Additional Manufacturer Narrative
Investigation results: one photo taken by the customer confirmed the spin collar separated from the male luer.Sample was inadvertently misplaced.Due to this, no investigation can be performed and the root cause is unknown.If the sample is located, the investigation will be reopened.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.
Event or Problem Description
No additional information.